Jump to content

Stimulant sexual side effects


Recommended Posts

I have an irritation sexual problem with stimulants.  No, they don't take away my libido...  they make it huge.  No I suppose this would be a good thing if I was with a girl but I'm not.  They just make me so horny, sometimes I just gotta snap one off, ya know "get money".  It really sucks and is wasting my time.  Anyone else have this problem?  This is not a joke.

Link to comment
Share on other sites

Yup. I've had this problem, tho with some months (like since December or so) it's moderated to a manageable problem. However, in my case it's aggravated because Prozac makes it very tough for me to come, so at first I'd waste hours trying! But I've put up with it because I feel a lot better in general. You may find that it's much easier to work out on Adderall, and if you do a long workout or bike ride or something in the morning, that the libido business will be less unreasonable for a while. An additional fun feature for me, for some weeks, was that above 10mg I couldn't get it up. Kind of a desperate dilemma there for a while.

Link to comment
Share on other sites

Well, I'm now on concerta 36mgs.  But I've been on them all and they all seem to do this sexual thing.  Oh I also take risperdal.  I must say ritalin isn't nearly as strong as adderall or dexedrine.  Oh, well I have to take it easy with the simulants anyway cause I'm a paranoid schizo.

Link to comment
Share on other sites

  • 2 weeks later...
  • 4 weeks later...

I know what you mean, but it also completely changes the way things feel. Much more intense and hard to ignore.

Wouldn't this kind of thing be considered an OCD simptom?  I wonder, since stims tend to me obessive at times, and I can waste time stuck one task.

<{POST_SNAPBACK}>

Link to comment
Share on other sites

  • 1 year later...

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...